# SDR DALA2022062804510

- Difficulty date: June 25, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 106,755 hours, 15,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 DURING SERVICE CHECK, FOUND SEAT EXIT ROW EMERGENCY LIGHTS AT 19GF INOP. CORRECTIVE ACTION: FOUND TW0 BROKEN WIRES ON LIGHT ASSY AT CONNECTOR. SPLICE IN NEW WIRE CONNECTOR PER B767 WDM 33-51 + SWPM CHAPTER 20. OPS NML. (9259922)
